MAUDE Adverse Event Report: STRYKER GMBH ELASTOSIL T-HANDLE LARGE AO COUPLING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH ELASTOSIL T-HANDLE LARGE AO COUPLING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 702628
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The rubber coating around the cannula comes off.
 
Additional Manufacturer Narrative
The reported event could be confirmed.The device inspection revealed the following: the silicone on the proximal side of the device, where the "do not hit" is marked is starting to come off.This case can be classified as normal wear related.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description
The rubber coating around the cannula comes off.

Brand Name
ELASTOSIL T-HANDLE LARGE AO COUPLING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9748400
Report Number0008031020-2020-00514
Device Sequence Number13635154
Product Code LXH
UDI-Device Identifier04546540112910
UDI-Public04546540112910
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number702628
Device Catalogue Number702628
Device Lot NumberP19479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1